STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Back to Search Results |
| Model Number |
1236-2-244 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "i&d and replacement of all parts except the cup of a left total hip.The stem, head and mdm liner were replaced.No allegations made against the implants." rep confirmed that this revision was performed due to infection.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: d-m 2.0mm beaded cable set vit; cat#6704-0-520; lot#89284001, d-m 2.0mm beaded cable set vit; cat#6704-0-520; lot#89284001, d-m 2.0mm beaded cable set vit; cat#6704-0-520; lot#89284601, mod con dist stem 14 x 155 mm; cat#6276-7-014; lot#cax089164a, 19mm mod rev hip bdy/blt +10mmcomponent level 9006-1-119; cat# 6276-1-119; lot#83481301, 22.2mm +8 lfit v40 head; cat#6260-9-322; lot#63602904, tridentii tritanium cluster50d; cat#702-04-50d; lot#84940801a.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.